JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Pseudo-Rank Functions on Rickart *-rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.183-193
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.183
 Title & Authors
Pseudo-Rank Functions on Rickart *-rings
Nimbhorkar, Shriram Khanderao;
  PDF(new window)
 Abstract
Pseudo-rank functions on Rickart *-rings are introduced and their properties are studied.
 Keywords
pseudo-rank function;Rickart *-ring;strict ideal;
 Language
English
 Cited by
 References
1.
G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ., 25(1979).

2.
S. K. Berberian, Baer $^{\ast}$-rings, Springer Verlag, Berlin, 1972.

3.
K. R. Goodearl, Simple regular rings and rank functions, Math. Annalen, 214(1975), 267-287. crossref(new window)

4.
K. R. Goodearl, Dimension theory for nonsingular injective modules, Memoirs Amer. Math. Soc., 177(1976).

5.
K. R. Goodearl, von Neumann regular rings, Pitman, London, 1979.

6.
T. Iwamura, On continuous geometries II, Jour. Math. Soc. Japan, 2(1950), 148-164. crossref(new window)

7.
M. F. Janowitz, On the $^{\ast}$-order for Rickart $^{\ast}$-rings, Algebra Universalis, 16(1983), 360-369. crossref(new window)

8.
I. Kaplansky, Projections in Banach algebras, Ann. of Math., 53(1951), 235-249. crossref(new window)

9.
L. H. Loomis, The lattice theoretic background of operator algebras, Memoirs Amer. Math. Soc., 18(1955).

10.
S. Maeda, Dimension functions on certain general lattices, J. Sc. Hiroshima University, 19(1955), 211-237.

11.
F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math., 37(1936), 116-229. crossref(new window)

12.
J. von Neumann, Continuous geometry, Princeton University Press, Princeton, 1960.

13.
N. K. Thakare and S. K. Nimbhorkar, Prime strict ideals in Rickart $^{\ast}$-rings, Indian J. Pure Appl. Math., 22(1991), 63-72.